About this Journal Submit a Manuscript Table of Contents
Abstract and Applied Analysis
Volume 2013 (2013), Article ID 938724, 9 pages
http://dx.doi.org/10.1155/2013/938724
Research Article

The Study of Fixed Point Theory for Various Multivalued Non-Self-Maps

1Department of Mathematics, National Kaohsiung Normal University, Kaohsiung 824, Taiwan
2Department of Mathematics, Atilim University, İncek, 06836 Ankara, Turkey
3Department of Mathematics, King Abdulaziz University, P.O. Box 80203, Jeddah 21859, Saudi Arabia

Received 24 April 2013; Accepted 19 July 2013

Academic Editor: Abdellah Bnouhachem

Copyright © 2013 Wei-Shih Du et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Citations to this Article [5 citations]

The following is the list of published articles that have cited the current article.

  • Zoran Kadelburg, Stojan Radenović, and Naseer Shahzad, “A Note on Various Classes of Compatible-Type Pairs of Mappings and Common Fixed Point Theorems,” Abstract and Applied Analysis, vol. 2013, pp. 1–6, 2013. View at Publisher · View at Google Scholar
  • Gülhan Mınak, and Ishak Altun, “Some new generalizations of Mizoguchi-Takahashi type fixed point theorem,” Journal of Inequalities and Applications, vol. 2013, no. 1, pp. 493, 2013. View at Publisher · View at Google Scholar
  • Wei-Shih Du, “A note on approximate fixed point property and Du-Karapinar-Shahzad’s intersection theorems,” Journal of Inequalities and Applications, vol. 2013, no. 1, pp. 506, 2013. View at Publisher · View at Google Scholar
  • Wei-Shih Du, and Farshid Khojasteh, “New Results and Generalizations for Approximate Fixed Point Property and Their Applications,” Abstract and Applied Analysis, vol. 2014, pp. 1–9, 2014. View at Publisher · View at Google Scholar
  • Weng-Seng Heng, Wei-Shih Du, and Chi-Lin Yen, “New Existence Results for Fixed Point Problem and Minimization Problem in Compact Metric Spaces,” Abstract and Applied Analysis, vol. 2014, pp. 1–7, 2014. View at Publisher · View at Google Scholar